# SDR USAA049902

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT LIGHT WOULD NOT WORK.  REPLACED LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.  (M)
